Holmer, Justin; Marzuola, Jeremy; Zworski, Maciej
Soliton scattering by delta impurities
Journées équations aux dérivées partielles, Tome (2006) , p. 1-6
doi : 10.5802/jedp.39
URL stable : http://www.numdam.org/item?id=JEDP_2006____A12_0

Bibliographie

[1] J. C. Bronski and R. L. Jerrard, Soliton dynamics in a potential, Math. Res. Lett. 7(2000), 329-342. MR 1764326 | Zbl 0955.35067

[2] X.D. Cao and B.A. Malomed, Soliton-defect collisions in the nonlinear Schrödinger equation, Physics Letters A 206(1995), 177–182. MR 1369717 | Zbl 1020.78505

[3] P.A. Deift, A.R. Its, and X. Zhou, Long-time asymptotics for integrable nonlinear wave equations, in Important developments in soliton theory, 181–204, Springer Ser. Nonlinear Dynam., Springer, Berlin, 1993. MR 1280475 | Zbl 0926.35132

[4] L.D. Faddeev and L.A. Takhtajan, Hamiltonian Methods in the Theory of Solitons, Part One Springer Verlag, 1987. MR 905674 | Zbl 1111.37001

[5] A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, J. Funct. Anal. 69(1986), 397–408. MR 867665 | Zbl 0613.35076

[6] J. Frölich, S. Gustafson, B.L.G. Jonsson, and I.M. Sigal, Solitary wave dynamics in an external potential, Comm. Math. Physics, 250(2005), 613–642. MR 2094474 | Zbl 1075.35075

[7] R.H. Goodman, P.J. Holmes, and M.I. Weinstein, Strong NLS soliton-defect interactions, Physica D 192(2004), 215–248. MR 2065079 | Zbl 1061.35132

[8] J. Holmer, J. Marzuola, and M. Zworski, Fast soliton scattering by delta impurities, preprint 2006, math.AP/0602187.

[9] J. Holmer, J. Marzuola, and M. Zworski, Numerical study of soliton scattering by delta impurities, in preparation.

[10] S. Kamvissis, Long time behavior for the focusing nonlinear Schroedinger equation with real spectral singularities, Comm. Math. Phys. 180(1996), 325–341. MR 1405954 | Zbl 0872.35101

[11] V.E. Zakharov and A.B. Shabat, Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media, Soviet Physics JETP 34 (1972), no. 1, 62–69. MR 406174